RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Emel'yanov, Pavel Gennad'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:254
Abstract pages:362
Full texts:135
References:20
E-mail:

http://www.mathnet.ru/eng/person30546
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/606755

Publications in Math-Net.Ru
2012
1. P. G. Emelyanov, “Path Reconstruction in Barning–Hall Tree”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 12:3 (2012),  95–102  mathnet; J. Math. Sci., 202:1 (2014), 72–79
1995
2. P. G. Emel'yanov, “On an upper bound for the length of a snake in an $n$-dimensional unit cube”, Diskretn. Anal. Issled. Oper., 2:3 (1995),  10–17  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019